Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new method in boundary problems for differential equations


Author: R. G. D. Richardson
Journal: Trans. Amer. Math. Soc. 18 (1917), 489-518
MSC: Primary 34B05
DOI: https://doi.org/10.1090/S0002-9947-1917-1501081-8
MathSciNet review: 1501081
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501081-8
Article copyright: © Copyright 1917 American Mathematical Society